So, this is happened to me twice already, and it’s kind of scary
Basically long story short I have type two diabetes.
I treat it with metformin twice a day 1000 mg. I recently started taking a supplement called ALA. 1,200mg
First thing in the morning when I take my MetFormin.
About a week ago I took my blood sugar and it was somewhere around 115. But I started feeling funny so I took it again, and it had dropped down to 98, then down to the 80s, then down to the 70s, all within one hour.
Of course I freaked out. I thought it was a freak incident. so I forgot about it .
until tonight when this same exact thing again happening again!!!!
It seems like it will drop 25+ points in about one hour, then slowly climb back up. But not without putting me through the whole gamut of hypoglycemic side effects first complete with a full-blown panic attack.
Do you ladies & gentlemen think this could be a freak thing? It does not happen all the time but the last two times it has happened it’s really scary AF .
I don’t have any other health disorders. Except for hypothyroid which I take armor for and according to the numbers on the test results I’m in with in the “normal range”.
But what’s bothering me is how quickly it drops and I start to feel like it will never stop dropping. I get so upset that I go outside in case I pass out so I don’t die alone in my house. I know that sounds really sad and morbid but that’s how scary cat but what’s bothering me is how quickly it drops and I start to feel like it will never stop dropping. I get so upset that I go outside in case I pass out so I don’t die alone in my house. I know that sounds really sad and morbid but that’s how scary it gets.
I’m going to call my primary care physician first thing in the morning to go speak to her. I think I should get a doctor specifically for diabetes just for a short amount of time. Maybe it’s the medicine, maybe it’s the ALA?
What to all of you think? Has this ever happened to any of you? sugar dropping so fast (after eating) that you thought it would never stop?
I feel really silly asking this question but I’d rather ask and learn something new then assume the worst.
Thank you all for your input on my question I really appreciate it :)
Next Discussion: Rapidly dropping Blood Sugars? Type 2 »